Ukrainian Mathematical Journal

, Volume 22, Issue 2, pp 190–199 | Cite as

On the theory of polycyclic groups

  • V. P. Shunkov


Polycyclic Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. P. Shunkov, “On the theory of generalized-solvable groups,” Dokl. Akad. Nauk SSSR, 160, No. 6 (1965).Google Scholar
  2. 2.
    A. G. Kurosh, The Theory of Groups (2nd English edition), Chelsea, New York (1960).Google Scholar
  3. 3.
    M. Hall, The Theory of Groups, MacMillan, New York (1959).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • V. P. Shunkov
    • 1
  1. 1.Krasnoyarsk

Personalised recommendations